TITLE

UNIQUE COMMON FIXED POINT THEOREMS FOR SIX MAPPINGS UNDER CONTRACTIVE CONDITIONS OF INTEGRAL TYPE IN G-METRIC SPACES

AUTHOR(S)
Rashwan, R. A.; Hammad, H. A.
PUB. DATE
February 2015
SOURCE
International Journal of Functional Analysis, Operator Theory & ;Feb2015, Vol. 7 Issue 1, p57
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we prove common fixed point theorems for six weakly compatible mappings satisfying the contractive conditions in the setting of generalized metric spaces satisfying an integral type and the common (E.A) property. Also, we redefine the concept of Wilson [1] and common (E.A) property in G-metric spaces. Our results generalize some well-known results in the literature.
ACCESSION #
109101190

 

Related Articles

  • A common fixed point for generalized ( ψ, φ)-weak contractions. Razani, A.; Parvaneh, V.; Abbas, M. // Ukrainian Mathematical Journal;Apr2012, Vol. 63 Issue 11, p1756 

    We extend the common fixed-point theorem established by Zhang and Song in 2009 to generalized ( ψ, φ)-weak contractions. Moreover, we give an example that illustrates the main result. Finally, some common fixed-point results are obtained for mappings satisfying a contraction condition of...

  • Common Fixed Point Theorems of Altman Integral Type Mappings in G-Metric Spaces. Feng Gu; Hongqing Ye // Abstract & Applied Analysis;2012, p1 

    We introduce the concept of ?-weakly commuting self-mapping pairs in G-metric space. Using this concept, we establish a new common fixed point theorem of Altman integral type for six selfmappings in the framework of complete G-metric space. An example is provided to support our result. The...

  • Fixed Point Theory for Cyclic Generalized Weak φ-Contraction on Partial Metric Spaces. Karapınar, Erdal; Yuce, I. Savas // Abstract & Applied Analysis;2012, p1 

    A new fixed point theorem is obtained for the class of cyclic weak φ-contractions on partially metric spaces. It is proved that a self-mapping T on a complete partial metric space X has a fixed point if it satisfies the cyclic weak φ-contraction principle.

  • A COMMON FIXED POINT OF INTEGRAL TYPE CONTRACTION IN GENERALIZED METRIC SPACES. Aydi, Hassen // Journal of Advanced Mathematical Studies;Feb2012, Vol. 5 Issue 1, p111 

    In this paper, we present a common fixed point theorem for two self mappings satisfying a contractive condition of integral type in G-metric spaces. Our result generalizes some well-known results in the literature. Also, we give some examples to support the presented result.

  • Some Fixed Point Theorem for Expansive Type Mapping in Dislocated Metric Space. Daheriya, R. D.; Jain, Rashmi; Ughade, Manoj // ISRN Mathematical Analysis;2012, p1 

    The purpose of this paper is to present some fixed point theorem in dislocated quasimetric space for expansive type mappings.

  • Fixed Point Theorems for Expansion Mappings in Cone Rectangular Metric Spaces. Patil, Sunanda R.; Salunke, J. N. // General Mathematics Notes;Jul2015, Vol. 29 Issue 1, p30 

    In this paper we prove some fixed point theorems for mappings satisfying expansive conditions in cone rectangular metric spaces.

  • Common fixed points of strict contractions in Menger spaces. Ali, Javid; Imdad, M.; Mihet, D.; Tanveer, M. // Acta Mathematica Hungarica;Sep2011, Vol. 132 Issue 4, p367 

    The aim of this paper is to prove some common fixed point theorems under certain strict contractive conditions for mappings sharing the common property (E.A) in Menger spaces. As applications to our results, we obtain the corresponding common fixed point theorems under strict contraction in...

  • Related Fixed Point Theorem for Six Mappings on Three Fuzzy Metric Spaces. Sharma, Sushil; Tilwankar, Prashant // Kyungpook Mathematical Journal;Dec2011, Vol. 51 Issue 4, p365 

    Related fixed point theorems on two or three metric spaces have been proved in different ways. However, so for the related fixed point theorem on fuzzy metric spaces have not been proved. Sharma, Deshpande and Thakur were the first who have established related fixed point theorem for four...

  • Gregus type fixed point results for tangential mappings satisfying contractive conditions of integral type. Pathak, Hemant Kumar; Shahzad, Naseer // Bulletin of the Belgian Mathematical Society - Simon Stevin;May2009, Vol. 16 Issue 2, p277 

    The notion of pair-wise tangential mappings, which is a generalization of mappings satisfying (E.A) property, is introduced and used to prove a common fixed point theorem of Gregus type for a quadruple of self mappings of a metric space satisfying a strict general contractive condition of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics